Sudafed PE Sinus Plus Anti Inflammatory Pain Relief 48 Tablets

BrandsSUDAFED
Catalogue ID:766855
Product Code:9300607080063
Availability:In Stock
  • $23.59
    $18.99

    Save $4.60
Used for:
* Sinus pain and headaches
* Cold and Flu symptoms
* Blocked or runny nose

Adults & children 12 years and older: 2 tablets with fluid, once every 4-6 hours as necessary, Maximum 6 tablets in 24 hours. Stop after a few days on medical advice.
Not to be used in children under 6 years.
Use in children 6 - 11 years only on the advice of a doctor, pharmacist or nurse practitioner

DO NOT USE:
* are pregnant
* have a stomach disorder or ulcer
* have impaired kidney function
* have heart failure
* are allergic to ibuprofen, aspirin or anti-inflammatory medicines

ASK YOUR DOCTOR BEFORE USE IF YOU HAVE:
* Asthma
* High blood pressure
* heart problems
* are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines

WARNING: Phenylephrine may cause sleeplessness in some people. DO NOT use for more than a few days at a time unless a doctor has told you to. DO NOT exceed the recommended dose. Excessive use can be harnful. DO NOT us

Write a review

Please login or register to review
The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.
Name
Email